Alert archive / Georgia / Tornado Warnings in 2022
Tornado Warning 5, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Mar 23, 2022, 3:17 PM EDT for Clinch County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2022, 3:17 PM EDT (19:17 UTC)
- Expired
- Mar 23, 2022, 3:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Clinch County, GA
The radar
The Moody AFB radar (KVAX), 30 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 3:13 PM EDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 290 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 438 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.7
The text
As transmitted.
269
WFUS52 KJAX 231917
TORJAX
GAC065-231945-
/O.NEW.KJAX.TO.W.0005.220323T1917Z-220323T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
317 PM EDT Wed Mar 23 2022
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Central Clinch County in southeastern Georgia...
* Until 345 PM EDT.
* At 317 PM EDT, a severe thunderstorm capable of producing a tornado
was located 9 miles south of Du Pont, or 12 miles south of
Homerville, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
central Clinch County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3107 8263 3096 8254 3081 8282 3086 8286
TIME...MOT...LOC 1917Z 225DEG 32KT 3085 8281
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
ENYEDI6 follow-up statements
363
WWUS52 KJAX 231919
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
319 PM EDT Wed Mar 23 2022
GAC065-231945-
/O.CON.KJAX.TO.W.0005.000000T0000Z-220323T1945Z/
Clinch GA-
319 PM EDT Wed Mar 23 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR CENTRAL
CLINCH COUNTY...
At 319 PM EDT, a severe thunderstorm capable of producing a tornado
was located 9 miles southeast of Du Pont, or 11 miles south of
Homerville, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Clinch County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3107 8263 3096 8254 3082 8280 3088 8284
TIME...MOT...LOC 1919Z 225DEG 32KT 3087 8279
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
ENYEDI005
WWUS52 KJAX 231922
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
322 PM EDT Wed Mar 23 2022
GAC065-231945-
/O.CON.KJAX.TO.W.0005.000000T0000Z-220323T1945Z/
Clinch GA-
322 PM EDT Wed Mar 23 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR CENTRAL
CLINCH COUNTY...
At 322 PM EDT, a severe thunderstorm capable of producing a tornado
was located 9 miles southeast of Du Pont, or 10 miles south of
Homerville, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Clinch County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3107 8263 3096 8254 3083 8278 3090 8282
TIME...MOT...LOC 1922Z 225DEG 32KT 3089 8277
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
ENYEDI061
WWUS52 KJAX 231925
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
325 PM EDT Wed Mar 23 2022
GAC065-231945-
/O.CON.KJAX.TO.W.0005.000000T0000Z-220323T1945Z/
Clinch GA-
325 PM EDT Wed Mar 23 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR CENTRAL
CLINCH COUNTY...
At 325 PM EDT, a severe thunderstorm capable of producing a tornado
was located 9 miles south of Homerville, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Clinch County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3107 8263 3096 8254 3084 8276 3092 8280
TIME...MOT...LOC 1925Z 226DEG 32KT 3090 8274
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
ENYEDI783
WWUS52 KJAX 231931
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
331 PM EDT Wed Mar 23 2022
GAC065-231945-
/O.CON.KJAX.TO.W.0005.000000T0000Z-220323T1945Z/
Clinch GA-
331 PM EDT Wed Mar 23 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR CENTRAL
CLINCH COUNTY...
At 330 PM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles south of Homerville, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Clinch County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3107 8263 3096 8254 3086 8272 3094 8277
TIME...MOT...LOC 1930Z 225DEG 30KT 3093 8271
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
ENYEDI182
WWUS52 KJAX 231936
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
336 PM EDT Wed Mar 23 2022
GAC065-231945-
/O.CON.KJAX.TO.W.0005.000000T0000Z-220323T1945Z/
Clinch GA-
336 PM EDT Wed Mar 23 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR NORTH
CENTRAL CLINCH COUNTY...
At 336 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Homerville, moving northeast at 35
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
north central Clinch County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3098 8255 3091 8269 3097 8273 3107 8263
TIME...MOT...LOC 1936Z 225DEG 32KT 3097 8266
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
ENYEDI282
WWUS52 KJAX 231942
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
342 PM EDT Wed Mar 23 2022
GAC065-231952-
/O.EXP.KJAX.TO.W.0005.000000T0000Z-220323T1945Z/
Clinch GA-
342 PM EDT Wed Mar 23 2022
...THE TORNADO WARNING FOR NORTH CENTRAL CLINCH COUNTY WILL EXPIRE AT
345 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 900 PM EDT for southeastern
Georgia.
LAT...LON 3098 8255 3091 8269 3097 8273 3107 8263
TIME...MOT...LOC 1942Z 225DEG 32KT 3100 8263
$$
ENYEDIWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Mar 23, 12:50 PM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, Mar 23, 12:50 PM EDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1250 PM EDT Wed Mar 23 2022
.AVIATION...
[Thru 18z Thursday]
Have seen MVFR CIGs develop in moist environment Today. Large
areas of rain with embedded TSRA are currently west of TAF sites.
Some of this may approach/reach TAF sites, while also potentially
seeing scattered TSRA with gusty winds develop near TAF sites late
Today. Precipitation threat will continue through the early evening,
then perhaps a break before another area of rain and MVFR CIGs will
spread across TAF sites near dawn Thursday. Latest guidance
maintains MVFR CIGs with rain potential through the first half of
Thursday.
&&
.PREV DISCUSSION [850 AM EDT]...
.UPDATE...
Only minor changes made in this update. Latest IR satellite
imagery shows small intense convective system moving slowly
eastward across NE Gulf of Mexico. The latest HRRR guidance
maintains this system over the far NE Gulf of Mexico through
midday, and this could reduce the level of instability in our
western counties to support strong midday/afternoon storms,
despite decent vertical shear. Some destabilization will result
from increasing surface dew points during the day. Little in the
way of dynamic support with upper trough remaining well W of
forecast area and a shortwave rotating northeastward also well to
the W. For now, maintaining forecast based on Slight Risk severe
forecast. Otherwise, warm with southerly winds occasionally
gusting to 25 mph Today.
&&
.AVIATION...
[Through 12Z Thursday]
VFR conditions this morning with southerly winds gusting at times 20-
25 kts thru the day. During the afternoon, expecting a line of TSRA
to move eastward across n FL/s GA. Have TEMPO for TSRA with gusty
winds in the 19z-00z period in 12z TAFs along with locally lower
CIGs. Latest guidance indicates winds decrease a bit during the
evening with MVFR CIGs developing during the night.
&&
.MARINE...
A frontal system will slowly approach from the west today and
stall over the area Thursday. Elevated winds and seas and rounds
of showers and storms are expected through Thursday. A Small Craft
Advisory is in effect from 11 AM this morning through late
tonight. The front will push to the south Thursday night. High
pressure will build to the southwest on Friday, and a weak cold
front will move southeast across the waters Friday night. High
pressure will build again to the northwest over the weekend, then
shift overhead early next week.
Rip Currents: High risk of rip current at NE FL beaches today.
Moderate at SE GA beaches today. Moderate risk at all area beaches
Thursday.
&&
.FIRE WEATHER...
Strong southerly transport winds are expected region-wide today,
with sustained surface speeds quickly increasing to 15-25 mph
shortly after sunrise. A squall line of strong thunderstorms is
expected to push eastward across southeast GA and the Interstate
10 corridor from the late morning through the mid- afternoon
hours, with additional thunderstorm development expected during
the mid to late afternoon hours along the Atlantic sea breeze
boundary that will be oriented along the I-95 corridor. Surface
and transport winds will then shift to westerly by late Wednesday
night, with breezy conditions developing over coastal southeast GA
and most of northeast and north central FL by late Thursday
morning. Waves of showers and thunderstorms will move
northeastward across our region on Wednesday night and Thursday,
with low daytime dispersion values forecast over inland southeast
GA and the Suwannee Valley. Showers will end on Thursday night,
with breezy westerly surface and transport winds ushering in a
much drier air mass on Friday. Minimum relative humidity values
will fall to around 35 percent by Friday afternoon, and breezy
conditions will create high dispersion values area-wide.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 78 58 64 46 75 / 90 80 80 30 0
SSI 78 62 67 52 74 / 70 80 90 40 0
JAX 84 62 68 49 76 / 60 90 90 40 0
SGJ 82 65 69 52 76 / 60 80 100 50 0
GNV 84 62 67 49 75 / 60 90 90 40 0
OCF 85 65 70 50 76 / 50 80 90 40 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for Coastal Duval-
Coastal Flagler-Coastal Nassau-Coastal St. Johns.
GA...None.
AM...Small Craft Advisory from 11 AM this morning to 5 AM EDT
Thursday for Waters from Altamaha Sound GA to Fernandina
Beach FL from 20 to 60 NM-Waters from Fernandina Beach to
St. Augustine FL from 20 to 60 NM-Waters from St. Augustine
to Flagler Beach FL from 20 to 60 NM.
&&In the hours before
Special weather statement, Mar 23, 2:10 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
210 PM EDT Wed Mar 23 2022
GAZ136-152-153-231845-
Inland Glynn GA-Brantley GA-Wayne GA-
210 PM EDT Wed Mar 23 2022
...A strong thunderstorm will impact portions of northwestern Glynn,
northeastern Brantley and southeastern Wayne Counties through 245 PM
EDT...
At 210 PM EDT, Doppler radar was tracking a strong thunderstorm near
Thalmann, or 13 miles south of Gardi, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Everett and Mount Pleasant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3128 8179 3138 8186 3149 8164 3148 8162
3147 8161 3145 8163 3144 8161 3143 8161
3140 8158 3139 8156 3138 8155 3138 8154
3136 8152 3135 8150
TIME...MOT...LOC 1810Z 234DEG 25KT 3135 8175
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ENYEDISpecial weather statement, Mar 23, 2:17 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Jacksonville FL
217 PM EDT Wed Mar 23 2022
FLZ020-021-GAZ162-231845-
Hamilton FL-Suwannee FL-Echols GA-
217 PM EDT Wed Mar 23 2022
...Strong thunderstorms will impact portions of northern Suwannee,
Hamilton and Echols Counties through 245 PM EDT...
At 217 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Park to near Crossroads to Dowling
Park. Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Live Oak, Jasper, Jennings, Suwannee Springs, Statenville, Suwannee
River State Park, Dowling Park, Blue Springs, Crossroads and Newburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3063 8314 3079 8313 3081 8310 3083 8310
3084 8309 3072 8273 3037 8278 3018 8325
3026 8325 3031 8321 3035 8321 3035 8319
3038 8319 3039 8317 3041 8318 3042 8322
3046 8322 3047 8324 3062 8327 3063 8331
TIME...MOT...LOC 1817Z 247DEG 25KT 3063 8325 3049 8305 3025 8321
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ENYEDISpecial weather statement, Mar 23, 2:43 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
243 PM EDT Wed Mar 23 2022
GAZ162-163-231915-
Clinch GA-Echols GA-
243 PM EDT Wed Mar 23 2022
...A strong thunderstorm will impact portions of Echols and west
central Clinch Counties through 315 PM EDT...
At 243 PM EDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout near Jennings, moving northeast at
35 mph.
HAZARD...Landspouts and wind gusts of 45 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Statenville, Needmore and Mayday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3079 8313 3097 8278 3068 8265 3062 8299
3062 8314
TIME...MOT...LOC 1843Z 238DEG 30KT 3066 8312
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
ENYEDISpecial weather statement, Mar 23, 2:49 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
249 PM EDT Wed Mar 23 2022
FLZ023-030-031-136-222-232-236-237-231915-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-Baker FL-
Western Clay FL-Union FL-Western Putnam FL-Bradford FL-
249 PM EDT Wed Mar 23 2022
...Strong thunderstorms will impact portions of Bradford, eastern
Alachua, southern Baker, west central Putnam, Union, southeastern
Columbia and southwestern Clay Counties through 315 PM EDT...
At 249 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Olustee to near New River to 7 miles east
of Archer. Movement was east at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Gainesville, Starke, Lake Butler, Keystone Heights, Raiford, Melrose,
Worthington Spring, Macclenny, Hawthorne and Worthington Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2991 8244 3013 8253 3029 8209 2999 8194
2957 8200 2948 8243
TIME...MOT...LOC 1849Z 253DEG 32KT 3015 8240 2990 8228 2953 8239
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ENYEDISpecial weather statement, Mar 23, 3:07 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
307 PM EDT Wed Mar 23 2022
FLZ020-122-GAZ162-163-231930-
Hamilton FL-Northern Columbia FL-Clinch GA-Echols GA-
307 PM EDT Wed Mar 23 2022
...Strong thunderstorms will impact portions of north central
Columbia, northeastern Hamilton, eastern Echols and Clinch Counties
through 330 PM EDT...
At 306 PM EDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout along a line extending from near Du
Pont to 6 miles northwest of Needmore to near Jasper. Movement was
northeast at 40 mph.
HAZARD...Landspouts and wind gusts of 45 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Homerville, Fargo, Argyle, Du Pont and Needmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3096 8297 3117 8267 3102 8259 3100 8255
3096 8252 3096 8249 3082 8250 3082 8249
3053 8251 3051 8294 3076 8292 3091 8297
TIME...MOT...LOC 1906Z 223DEG 35KT 3096 8285 3076 8273 3057 8290
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
ENYEDISpecial weather statement, Mar 23, 3:15 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
315 PM EDT Wed Mar 23 2022
FLZ023-024-030-031-136-232-237-425-231945-
Eastern Alachua FL-Baker FL-Western Clay FL-Union FL-
Western Duval FL-Western Putnam FL-Inland Nassau FL-Bradford FL-
315 PM EDT Wed Mar 23 2022
...Strong thunderstorms will impact portions of southwestern Nassau,
Bradford, northeastern Alachua, southeastern Baker, northwestern
Putnam, northeastern Union, western Clay and southwestern Duval
Counties through 345 PM EDT...
At 315 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sanderson to near Starke to Gainesville
Airport. Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Starke, Keystone Heights, Raiford, Melrose, Middleburg, Macclenny,
Glen St. Mary, Maxville, New River and Lake Geneva.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM EDT for northeastern
Florida.
&&
LAT...LON 3035 8199 3012 8189 2972 8193 2964 8232
2997 8227 3022 8231
TIME...MOT...LOC 1915Z 234DEG 21KT 3022 8222 3000 8213 2967 8227
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 11:40 AM EDT | Special Weather Statement | JAX | Appling, Atkinson, Bacon, Coffee | 95 min |
| Mar 23, 12:49 PM EDT | Special Weather Statement | JAX | Brantley, Pierce, Wayne | 56 min |
| Mar 23, 1:26 PM EDT | Special Weather Statement | JAX | Atkinson, Bacon, Clinch, Coffee, Echols, Ware | 34 min |
| Mar 23, 2:10 PM EDT | Special Weather Statement | JAX | Glynn | 35 min |
| Mar 23, 2:17 PM EDT | Special Weather Statement | JAX | Echols | 28 min |
| Mar 23, 2:43 PM EDT | Special Weather Statement | JAX | Echols | 32 min |
| Mar 23, 2:45 PM EDT | Tornado Warning | JAX | Clinch, Echols | 17 min |
| Mar 23, 3:07 PM EDT | Special Weather Statement | JAX | Clinch, Echols | 23 min |
| Mar 23, 3:27 PM EDT | Special Weather Statement | JAX | Clinch, Ware | 33 min |
| Mar 23, 3:45 PM EDT | Special Weather Statement | JAX | Brantley | 30 min |
| Mar 23, 3:50 PM EDT | Tornado Warning | JAX | Brantley, Camden, Charlton | 23 min |
| Mar 23, 4:07 PM EDT | Special Weather Statement | JAX | Camden | 38 min |
| Mar 23, 4:26 PM EDT | Tornado Warning | JAX | Camden, Charlton | 34 min |
| Mar 23, 4:36 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 24 min |
| Mar 23, 4:57 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 33 min |
| Mar 23, 5:04 PM EDT | Tornado Warning | JAX | Camden, Glynn | 26 min |
| Mar 23, 5:30 PM EDT | Special Weather Statement | JAX | Glynn | 30 min |
Nearby
Tornado Warnings in Georgia, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.